# SDR 2022F00130

- Difficulty date: March 5, 2022
- Submitted: March 17, 2022
- Operation: General aviation
- Aircraft: N378AX
- Make and model: Boeing 767-300
- Aircraft serial: 28147
- Aircraft time: 90,690 hours, 14,142 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT LIGHT (EICAS) MESSAGE ILLUMINATED. CORRECTIVE ACTION: BIT FSEU, M548 OUTBOARD SLAT PDU RVDT MISRIG MESSAGE FOUND.   PERFORMED PSEU SENSOR (SLATS) CHECKS,  NO FAULTS FOUND.   ACCESSED OUTBD SLAT PDU RVDT CONNECTORS, CLEANED THEM, SECURED THEM.   RUN SLATS UP AND DOWN, CHECKED FSEU FOR FAULTS, NO FAULTS. RUN FLAPS/SLATS SEVERAL TIMES,   NO DEFECTS NOTED.  VERIFY FSEU FOR FAULTS,  NONE FOUND.  OK FOR SERVICE (REF FIM 27-51 FAULT TREE 810).
